# SDR COMA9960260

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Part number: H500020641115
- Condition: Not Latched
- Location: Oxygen Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OXYGEN SERVICE DOOR CAME OPEN IN FLIGHT.  REPLACED 02 DOOR LATCH.
